# SDR 96ZZZX1453

- Difficulty date: February 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Connector
- Condition: Loose
- Location: Vhf Nav Antenna
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATL/ATL - FLT 166 - AIR RETURN, BOTH VHF NAVS INOP ON ALL FREQUENCIES.  FOUND BOTH ANTENNA CONNECTIONS LOOSE.  RECONNECTED, CHECKED BOTH NAV SYSTEMS WITH TIC 30, OPS CHECK GOOD.
